# SDR 9507539990

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND A 2 INCH CRACK IN THE FS 1143 CANTED FRAME FORWARD OF THE INTERIOR TAILCONE RELEASE HANDLE.  REPAIRED PER XEA X9-53-88.
